Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 49, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2023, 3:05 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 55 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 3:05 PM EDT (19:05 UTC)
- Expired
- Jun 25, 2023, 4:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Kosciusko County, IN, Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:06 PM EDT | HAIL 2.75 | Plymouth, IN | Photos on Twitter of baseball size hailstones in Plymouth. Time estimated from radar. |
| Jun 25, 3:06 PM EDT | HAIL 2.75 | Plymouth, IN | Photos on Twitter of baseball size hailstones in Plymouth. Time estimated from radar. |
| Jun 25, 3:06 PM EDT | HAIL 2.75 | Plymouth, IN | Photos on Twitter of baseball size hailstones in Plymouth. Time estimated from radar. |
| Jun 25, 3:10 PM EDT | HAIL 1 | 3 Nw Twin Lakes, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:10 PM EDT | HAIL 1 | 3 Nw Twin Lakes, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:10 PM EDT | HAIL 1 | 3 Nw Twin Lakes, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:10 PM EDT | HAIL 1 | 3 Nw Twin Lakes, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:14 PM EDT | HAIL 1 | Argos, IN | . |
| Jun 25, 3:14 PM EDT | HAIL 1 | Argos, IN | |
| Jun 25, 3:17 PM EDT | HAIL 1 | Argos, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:17 PM EDT | HAIL 1 | Argos, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:17 PM EDT | HAIL 1 | Argos, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:17 PM EDT | HAIL 1 | Argos, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 3:24 PM EDT | TSTM WND DMG | Twin Lakes, IN | Large tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar. |
| Jun 25, 3:24 PM EDT | TSTM WND DMG | Twin Lakes, IN | Large tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar. |
| Jun 25, 3:24 PM EDT | TSTM WND DMG | Twin Lakes, IN | Large tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar. |
| Jun 25, 3:24 PM EDT | TSTM WND DMG | Twin Lakes, IN | Large tree down, powerlines down, and 1 to 3 inch tree limbs snapped near Twin Lakes, IN. Near the intersection of 13th Road and South Rose Road. Time estimated by radar. |
| Jun 25, 3:40 PM EDT | TSTM WND DMG | 3 Ssw Milford, IN | Trained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads. |
| Jun 25, 3:40 PM EDT | TSTM WND DMG | 3 Ssw Milford, IN | Trained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads. |
| Jun 25, 3:40 PM EDT | TSTM WND DMG | 3 Ssw Milford, IN | Trained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads. |
| Jun 25, 3:40 PM EDT | TSTM WND DMG | 3 Ssw Milford, IN | Trained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads. |
| Jun 25, 3:40 PM EDT | TSTM WND DMG | 3 Ssw Milford, IN | Trained spotter reports tree snapped in half on their property. Multiple large branches across Pinkerton and Price Roads. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:34 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
567
WUUS53 KIWX 251905
SVRIWX
INC085-099-252000-
/O.NEW.KIWX.SV.W.0049.230625T1905Z-230625T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
305 PM EDT Sun Jun 25 2023
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Kosciusko County in north central Indiana...
Marshall County in north central Indiana...
* Until 400 PM EDT.
* At 305 PM EDT, a severe thunderstorm was located over Plymouth,
moving east at 45 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Bourbon around 320 PM EDT.
Warsaw, Winona Lake and Milford around 340 PM EDT.
North Webster and Pierceton around 350 PM EDT.
Other locations impacted by this severe thunderstorm include Etna
Green, Big Barbee Lake, Ridinger Lake, Monoquet, Hoffman Lake,
Leesburg, Atwood, Irish Lake, Hibbard and Tippecanoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for north central
and northeastern Indiana.
Prepare immediately for large hail and damaging winds. People
outside should move immediately to shelter inside a strong building.
Stay away from windows.
&&
LAT...LON 4138 8644 4143 8565 4119 8566 4117 8643
TIME...MOT...LOC 1905Z 269DEG 38KT 4131 8631
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JBALL/Fisher1 follow-up statement
746
WWUS53 KIWX 251928
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
328 PM EDT Sun Jun 25 2023
INC085-099-252000-
/O.CON.KIWX.SV.W.0049.000000T0000Z-230625T2000Z/
Kosciusko IN-Marshall IN-
328 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHERN KOSCIUSKO AND SOUTHEASTERN MARSHALL COUNTIES...
At 328 PM EDT, a severe thunderstorm was located near Bourbon, or 10
miles south of Nappanee, moving east at 40 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Winona Lake and Milford around 345 PM EDT.
Warsaw around 350 PM EDT.
North Webster and Pierceton around 355 PM EDT.
Other locations impacted by this severe thunderstorm include Etna
Green, Big Barbee Lake, Little Chapman Lake, Oswego, Ridinger Lake,
Monoquet, Hoffman Lake, Leesburg, Inwood and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for north central
and northeastern Indiana.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4139 8620 4143 8565 4119 8566 4117 8632
TIME...MOT...LOC 1928Z 266DEG 34KT 4130 8606
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JBALL/FisherWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:09 PM EDT, 56 minutes earlier.
Area forecast discussion, Jun 25, 2:09 PM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 209 PM EDT Sun Jun 25 2023 .SYNOPSIS... Issued at 207 PM EDT Sun Jun 25 2023 Strong to severe thunderstorms will be possible this afternoon into early this evening, mainly across northeast Indiana, south-central Michigan, and northwest Ohio. Cool, breezy, and showery weather conditions will then follow tonight through Tuesday. && .SHORT TERM...(This Afternoon through Monday) Issued at 207 PM EDT Sun Jun 25 2023 Severe event on target with all hazards (hail/wind/tornado) in play as initial discrete convection has already developed into northwest IN and sw MI. This activity will grow upscale, eventually congealing into multicellular line segments once reaching the I-69 corridor and points east. A Tornado Watch has been issued for the entire forecast around through 00z. Steepening lapse rates, incoming lift/cooling aloft on the leading edge of an upper low approaching southern WI, and good pre-frontal moisture return has pushed MLCAPE values up around 2000 j/kg in a narrow plume immediately in advance of the system cold front. Effective deep layer shear generally ranging from 20-30 knots north to 30-40 knots south, which when combined with the relatively steep lapse rates should support sustained/robust convection. Hail and wind look to be the primary threats initially with discrete convection, with wind and isolated tornadoes where any organization takes place given strong 0-3 km bulk shear magnitudes within strengthening 850 mb sw flow. This is conjunction with some subtle backing of the low level wind field could provide enough low level hodo curvature for a tornado or two ... highest probs from I-69 east into northwest OH. The bulk of the severe activity should clear the forecast area to the east by around 23-00z. Mostly cloudy skies, blustery northwesterly winds, cooler temps and scattered rain showers will become the wx story later tonight into Monday under deep/moist cyclonic flow. The greatest coverage of showers is expected late morning and afternoon tomorrow given some diurnal support on the southern periphery of the lower MI centered low and cool pocket aloft. A few embedded storms can also not be ruled out during this time if sfc temps can recover into the low to mid 70s. && .LONG TERM...(Monday Night through Sunday) Issued at 207 PM EDT Sun Jun 25 2023 The stacked low will migrate east toward the eastern Great Lakes into Tuesday allowing drier air to filter in. The result should be lesser rain shower chances and coverage, though northerly winds will remain on the breezy side and highs will struggle to reach the upper 60s to mid 70s. A transition to a more common summer pattern will emerge Wednesday through Friday with more of a quasi-zonal flow regime taking shape on the northern fringe of a south-central CONUS upper ridge. Wednesday and Thursday appear to be dry/warmer days with sfc ridging in control and any convective activity well west-southwest near a developing frontal zone. This frontal zone and another incoming upper trough cresting the aformentioned upper ridge then brings periodic shower/storm chances back into the forecast Friday into Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 110 PM EDT Sun Jun 25 2023 Another round of storms will move through with a cold frontal passage this afternoon. Storms have developed over northwest IL and are moving east to northeastward and will likely begin affecting KSBN around 19-20z period but then move east of the terminal by 21z Sun. There is a bit more uncertainty to the exact evolution and initiation further eastward however latest HRRR guidance has a linear convective feature moving into the KFWA vicinity around 21z. Strong gusty winds and hail will be possible with these storms, some look to become severe. Storms should exit the area after 23z Sun. Scattered showers behind the frontal boundary with lowering cigs with MVFR conditions after 06z Mon for KSBN and around 07z for KFWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 8 PM EDT this evening for LMZ043-046. && SYNOPSIS...Steinwedel SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...Andersen Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 25, 2:12 PM EDT, 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Northern Indiana 212 PM EDT Sun Jun 25 2023 INZ005>009-012>015-017-018-020-022>027-032>034-104-116-203-204-216- MIZ078>081-OHZ001-002-004-005-015-016-024-025-261815- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Eastern St. Joseph IN- Northern Kosciusko-Southern La Porte-Western St. Joseph IN- Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 212 PM EDT Sun Jun 25 2023 /112 PM CDT Sun Jun 25 2023/ ...TORNADO WATCH 374 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters activation is needed this afternoon. INZ103-MIZ177-277-261815- Northern La Porte-Northern Berrien-Southern Berrien- 212 PM EDT Sun Jun 25 2023 /112 PM CDT Sun Jun 25 2023/ ...TORNADO WATCH 374 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Hazardous swimming conditions are possible on Lake Michigan beaches today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Dangerous swimming conditions are expected on Lake Michigan beaches late Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters activation is needed this afternoon. LMZ043-046-261815- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 212 PM EDT Sun Jun 25 2023 ...TORNADO WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Conditions hazardous to small craft are expected again late Monday through early Wednesday.
In the hours before
Local storm report, Jun 25, 2:46 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
246 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM Tstm Wnd Dmg 2 SE Shoreham 42.03N 86.49W
06/25/2023 Berrien MI Trained Spotter
Trained spotter reports small branches 1 to
3 inches in diameter brought down by gusty
winds.
&&
MJLocal storm report, Jun 25, 2:55 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
255 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail Knox 41.29N 86.62W
06/25/2023 M1.00 inch Starke IN Trained Spotter
Trained spotter reports quarter size hail in
Knox, IN.
&&
MJSpecial weather statement, Jun 25, 2:55 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Northern Indiana
255 PM EDT Sun Jun 25 2023
INZ104-204-251930-
Eastern St. Joseph IN-Western St. Joseph IN-
255 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of central St. Joseph
County through 330 PM EDT...
At 255 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Liberty, or 9 miles west of Gulivoire Park, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
South Bend around 310 PM EDT.
Gulivoire Park around 315 PM EDT.
Other locations in the path of this storm include Georgetown and
Mishawaka.
This includes Interstate 80 in Indiana near mile marker 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for north central
and northwestern Indiana.
&&
LAT...LON 4157 8649 4159 8649 4172 8622 4156 8609
4152 8648 4156 8650
TIME...MOT...LOC 1855Z 249DEG 28KT 4157 8642
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FisherLocal storm report, Jun 25, 2:57 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
257 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM Hail Royal Center 40.87N 86.50W
06/25/2023 M1.00 inch Cass IN Emergency Mngr
&&Local storm report, Jun 25, 2:59 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
259 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM Hail La Crosse 41.32N 86.89W
06/25/2023 M1.00 inch La Porte IN Public
Public report on Facebook of nickel to
quarter size hail near La Crosse, IN. Time
estimated from radar.
&&
MJLocal storm report, Jun 25, 3:01 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Northern Indiana
301 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM Hail Knox 41.29N 86.62W
06/25/2023 M1.75 inch Starke IN Broadcast Media
Broadcast media report of golf ball size
hail in Knox, IN. Time estimated from radar.
&&
MJThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:03 AM EDT | Special Weather Statement | IWX | LaPorte, Starke | 42 min |
| Jun 25, 4:30 AM EDT | Small Craft Advisory | IWX | 16 hr | |
| Jun 25, 4:46 AM EDT | Special Weather Statement | IWX | Pulaski, White | 29 min |
| Jun 25, 1:15 PM EDT | Special Weather Statement | IWX | LaPorte, Starke | 45 min |
| Jun 25, 1:49 PM EDT | Special Marine Warning | IWX | 41 min | |
| Jun 25, 2:05 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 55 min |
| Jun 25, 2:23 PM EDT | Tornado Warning | IWX | Marshall, Starke | 23 min |
| Jun 25, 2:40 PM EDT | Severe Thunderstorm Warning | IWX | Marshall, Starke | 39 min |
| Jun 25, 2:43 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, White | 29 min |
| Jun 25, 2:55 PM EDT | Special Weather Statement | IWX | Saint Joseph | 35 min |
| Jun 25, 2:59 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 46 min |
| Jun 25, 3:02 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 43 min |
| Jun 25, 3:09 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall | 66 min |
| Jun 25, 3:23 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 37 min |
| Jun 25, 3:49 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more | 56 min |
| Jun 25, 3:52 PM EDT | Areal Flood Advisory | IWX | Kosciusko | 3 hr |
| Jun 25, 4:03 PM EDT | Tornado Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 27 min |
| Jun 25, 4:17 PM EDT | Special Weather Statement | IWX | Allen | 28 min |
| Jun 25, 4:24 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 51 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Whitley | 44 min |
| Jun 25, 5:09 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Whitley | 36 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.